# SDR DHL2008011702

- Difficulty date: January 17, 2008
- Submitted: February 9, 2008
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 655851216
- Condition: Delaminated
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

15 BY 12 AREA DELAMINATED ON PANEL NR 3455 JUST FWD OF MLG WHEEL WELL AT STA 840.
